# SDR RRXA991137

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1228 & 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, LONGERON, AFT CARGO COMPARTMENT, LONGERON 34 RIGHT, BETWEEN STA 1228 AND STA 1292, UNDERNEATH DOOR THRESHOLD PLATE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED COMMODORE  DER ENGINEERING SKETCH NR EAF-MIA-99-0010RR.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
